# SDR CA130711011

- Difficulty date: June 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-500
- Aircraft time: 47,004 hours
- Engine: Cfmint CFM563C1
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Autoland Sys
- Condition: Erratic
- Location: Ils
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIR NORTH IS HOLDER OF SSTC C-LSA12-033/D FOR THE INSTALLATION OF A SBAS LANDING SYSTEM.  ALTHOUGH THE INSTALLATION OF THE SYS HAS BEEN ACCOMPLISHED ON THE FIRST OF 2 AIRPLANES ON THE FLEET IN FEB 2012, THE SYSTEM WAS NOT OPERATIONNALY APPROVED AND USED BEFORE 27-JUNE-2013.  IT WAS REPORTED BY THE FLIGHT CREW THAT WHEN ON AN RT INTERCEPT HEADING TOWARDS FINAL APPROACH COURSE, THE SBAS RAW DATA DEVIATION BAR INDICATION ON EADI AND EHSI WAS INDICATING A FULL RT DEFLECTION WHERE IT SHOULD HAVE BEEN A FULL LT.  THE INDICATION RESUMES NORMAL OPERATION/DISPLAY AS THE ACFT GETS CLOSER TO RUNWAY CENTERLINE.  THE FLIGHT DIRECTOR AND AUTOPILOT DO NOT SHOW ERRATIC BEHAVIOR HAS THEY ARE IN ARMED MODE DURING THE SIGNAL BEHAVIOR ISSUE AND THE SIGNAL BEHAVIOR ISSUE HAS RESUMED NORMAL OPERATION WHEN THE FLIGHT DIRECTOR/AUTOPILOT CAPTURE THE SIGNAL.
